Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
159 Doctors are Online

Taking Ovamit, had intercourse, have white stretchy mucus discharge. Missed ovulation?

Hi.I started taking Ova mit tablets on the 5th day of my period and my doctor told to have intercourse after 7 days.( I took ova mit 21st of July and the last day of the pill was 25th of July, my ob advised me to have sexual intercourse on the 1st of Aug) Right now I m a bit confused coz it s only 30th of July I already have some whitish stretchy mucus discharge .Is it possible that Im ovulating now and not on Aug1st?I m scared that we missed the chance of it.And my doctor also advised me not to have intercourse 3 days before Aug 1.Please help.
Asked On : Thu, 2 Aug 2012
Answers:  1 Views:  909
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
OBGYN 's  Response
May 2013
Thanks for the query.

Usually better to go for follicular study after taking ovulation induction drugs.
By this you can know the ovulatory period and can plan intercourse around that time.
Better to plan intercourse in a period of 3 to 4 days around ovulation either daily or at least on alternate days which will increase the possibility of pregnancy.
Your doctor might have told to avoid intercourse before ovulatory period to maintain adequate sperm count for the intercourse in the ovulatory period.
Anyhow you wait till expected date of period and if you miss the period go for blood test for pregnancy if not you can go for next cycle of ovulation induction along with follicular study this time.

Take care.
Answered: Mon, 24 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor